# SDR GTIA021044

- Difficulty date: October 4, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT STAIRWAY EXIT SIGN STAYS ON WITH NO POWER TO AIRCRAFT.  EMERGENCY LIGHTS SWITCHES CYCLED, LIGHT REMOVED, ILLUMINATED.  SECURED LOOSE WIRE ON POWER SYSTEM.  (M)
